Journal article icon

Journal article

Nonlinear Gravitons, Null Geodesics, and Holomorphic Disks

Abstract:

We develop a global twistor correspondence for pseudo-Riemannian conformal structures of signature (++--) with self-dual Weyl curvature. Near the conformal class of the standard indefinite product metric on S^2 x S^2, there is an infinite-dimensional moduli space of such conformal structures, and each of these has the surprising global property that its null geodesics are all periodic. Each such conformal structure arises from a family of holomorphic disks in CP_3 with boundary on some totall...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
DUKE MATHEMATICAL JOURNAL
Volume:
136
Issue:
2
Pages:
205-273
Publication date:
2005-04-28
DOI:
ISSN:
0012-7094
URN:
uuid:cec0a52f-ed11-41de-a1f6-b6ec954aee74
Source identifiers:
19886
Local pid:
pubs:19886

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP